A female asked:
Disclaimer

i stopped taking birth control pills on the 26th of april because i want to conciev,on the 27th of april i saw my period which lasted upto five days. i had sex on the 3rd and 7th of may , i am spotting right now today being 8th of may. am scared what cou

1 doctor answer
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Give it time: If I understand you correctly you are in the first few weeks after stopping birth control pills and now experiencing some spotting. That sounds pretty normal. You will need to give your body a little time to adjust before you panic about a little spotting. Keep a menstrual calendar for the next few months to show your gynecologist if the problem continues.
Answered on May 9, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 34-year-old female asked:
Dr. Mary Vanko
33 years experience Obstetrics and Gynecology
Missing pills: Missing pills causes ovulation and bleeding. Consider an IUD like Mirena (levonorgestrel) for reliable contraception and cycle control.
1
1 thank
A member asked:
Dr. Mary Engrav
30 years experience Emergency Medicine
Yes, : Yes, the spotting could have been your period as your body is trying to re-start ovulating and re-start your cycle. Please take a pregnancy test if y ... Read More
A 38-year-old member asked:
Dr. Cornelia Franz
Specializes in Pediatrics
Should be ok: Missing one pill and cutting short your month one day should not be a problem. May take a month or two to get back to "normal" for you. If concerned c ... Read More
A female asked:
Dr. Harold Fields
60 years experience Family Medicine
Sex: Any time you have unprotected sex there is à possibility of pregnancy. Do a home pregnancy test

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month